Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gröbner-based treatment of elimination theory for affine varieties
Author(s) Peter Schauenburg
TypeArticle in Journal
AbstractWe present alternative proofs for the well-known Extension and Closure Theorems of elimination theory for affine varieties. Assuming knowledge of Gröbner basics, the proofs are quite short and elementary. They also hardly resort to any machinery from more classical algebraic geometry. Instead, they are designed to be easily presentable along with the (Gröbner basis) techniques likely to be used in applications of the results.
KeywordsGröbner basis, Elimination theory
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107000727
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number9
Pages859 - 870
Year2007
Edition0
Translation No
Refereed No
Webmaster